# SDR AWXA0001021

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: D53230345200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SHEAR TIE AT FRAME 23L AND STR 22L CRACKED .200 IN LOWER TWO RADIUS. CLEAT FABED, HEAT TREATED AND INSTALLED IAW SRM 51-26-11
